# SDR FDEA202104100871

- Difficulty date: April 10, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD FORWARD  MOUNT LUG   HOLE BORE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD FORWARD  FORWARD  MOUNT LUG HOLE BORE (#6 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-08 AND E.A. # 1-5750-T0319466 A PART 3 STEP 1,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER N00475   ATTACHED E.A. # 1-5750-T0319466 A PART 3 FOR WORK DETAILS.
